MathSciNet Relay Station
MathSciNet bibliographic data
MR906821 (88k:32040) 32D05 (32A07 32D10)
Jarnicki, M.; Pflug, P. Existence domains of holomorphic functions of restricted growth. Trans. Amer. Math. Soc. 304 (1987), no. 1, 385–404.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement